# SDR V0XD20140925191

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,792 hours, 20,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS CHANNEL CORRODED.  R & R T CAS ANTENNA DOUBLER IAW SRM 51-40-11, 51-40-11 & 51-42-06. SEE WORK ORDER 80247 WC 1054.
